# SDR SWAA2014042827417

- Difficulty date: March 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 33,078 hours, 14,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A590336
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER ANGLE CORRODED AT BS 639, RBL 63.  R & R ANGLE IAW SRM & DWG.
